Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Have pain groin and discomfort in testicle. Diagnosed as Epidimitis. Prescribed Diclopheniac. Any thoughts?

Hello, I've had pain on the left side in my groin for a while. I also had some discomfort in my left testicle that a physician first thought was epidydimitis. But My wife and I have only had sex with each other. Also I don't have any pain during bowel movements, but there is some irritation when I sit down on the front of my anus. I've seen three doctors and most have thought epidydimitis and one thought a muscle strain. But the diclopheniac he gave me doesn't help with the pain. Any thoughts?
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have discomfort in your left testicle and you have consulted three physicians and allt of them have diagnosed it to be Epididymitis.

This can be confirmed by Ultrasound scanning of the scrotum. Though you have no relief with Diclophenac you need to take Broad spectrum antibiotic and continue taking anti inflammatory medication like diclofenac for 2 weeks to combat infection.
Get prescription of the drug from your family physician.
It will get cured in 2 weeks, Dr.Oatil.
Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor